Stochastic aspects of nonlinear refinement schemes (bibtex)
by Oliver Ebner
Reference:
Oliver Ebner, Stochastic aspects of nonlinear refinement schemes, SIAM Journal of Numerical Analysis, 52, 717-734, (2014).
Bibtex Entry:
@article{ebner-2013-ms, 
    title    = "Stochastic aspects of nonlinear refinement schemes",
    author   = "Oliver Ebner",
    arxiv    = "1112.6003", 
    year     = "2014",
    journal  = "SIAM Journal of Numerical Analysis",
    volume   = "52",
    pages    = "717-734",
    doi      = "10.1137/120871572",
    MRNUMBER = "3180859",
}